I do believe they are in the same class but need to re-confirm with 24 hour pharmacist, the differences seem to be the main ingredient first listed for tetracycline capsulesis hydrochoride, it also states that this particular chemical, ingredient is stable in open air, however when taking, there is extreme sensitivity to light... this could be the reason for the rash, or the discoloration in that area on your skin... for whatever reason could not pin point main active ingredient in the other, again, you may be allergic to hydrocloride based medications... however a rash is a side effect of both medications that you are speaking about... speak with a pharmacist to get more medically based info, also note other medications that you are taking... even over the counter, that also could have something to do with it... blaze22
Doxycycline is a type of tetracycline that comes in several formulas. Tetracyclines is a class of many antibiotics. Most likely the mode of action is the reason you can take one while not being able to take all in this class. It might also be due to the inactive ingredients found in different formulas, but not as likely.
I would consult with a pharmacist and/or your doctor before taking Doxycycline type antibiotic if you are allergic to Tetracyclines in general.
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2010 • 1 answer
Posted 20 Jul 2013 • 1 answer
Posted 26 Nov 2013 • 3 answers
Posted 27 May 2014 • 1 answer
Posted 27 Apr 2016 • 0 answers